sexual-counselling-icon
Mentrual problems
Hi. Gudmornin. I had sex recently on 11th of feb arnd 10. I had my 4th day of periods. Since v din get pill anywer in my city i had to get it thru corior. So i tuk my pills UNWANTED72 on 13th arnd 10.30. Now on 19th of feb i m bleeding again! What does is mean ?
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello Contraceptive pills does hormonal imbalance which leads to bleeding.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.